Help weight gain

Hi everyone since the gynocologist old me to have a back to back pill I have gained 2 stone and I can't seem to get rid of it, I had my first period this month but still no weight shifted I do not eat massive amounts I have the odd treat now and again but not enough to cause such a high weight gain. Has anyone got any advice I feel bloated unattractive and horrible not what I want on top of dealing with Edno in itself.

Hope all you ladies are doing ok. Thanks for any advice in advance xx

2 Replies
oldestnewest

Hi Hun, I haven't got any advice but wanted to say you're not alone and I know exactly how you feel. Had TAH (for adenomyosis) BSO and excision in March. Started on hrt end of May, so a month ago and have put on a stone and a half. It's horrible isn't it. As if we don't have enough to deal with.

Reply

Hiya, I'm glad it's not just me, I'm sorry you have to go through the same though. It's ever since iv been on so much medication. But if I don't take the medication I feel even worse than I do anyway :( iv learnt that bread makes my stomach really uncomfortable so I'm trying to not eat that as much. Thank you for your reply though I really appreciate knowing I'm not alone. X

Reply

You may also like...